# SDR SWAA2022070110051

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN 2022-265837 / [01] REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244; FAULT TTG8Q00CRYNN;[02] CORRECTED ITEM 1 REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244; FAULT TTG8Q00D3LLJ;[03] REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244; FAULT TTG8Q00D3LLJ
